Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Oral sex and side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi,
I have pressure on both sides of my head. I feel dizzy. About 8 days ago oral sex was performed on me for about 20-30 seconds. Is there a chance i might have caught something?
Doctor :   Hi
User :   hi
User :   Hi,I have pressure on both sides of my head. I feel dizzy. About 8 days ago oral sex was performed on me for about 20-30 seconds. Is there a chance i might have caught something?
Doctor :   Do you have any lesions over the penis ?
User :   what are lesions?
Doctor :   i meant any boils , ulcers etc ?
User :   no
Doctor :   Ok, do you have fever , joint pains or pain in the muscles ?
User :   i had some fever yesterday i think, i didn't measure it because i was at work. right now i don't. I just feel dizzy, like i am high on some drug or something...
Doctor :   Ok , are you in stress ?
User :   always, a little when i think about it...
Doctor :   ok, Do you get redness or watering in the eyes when you get the headache or dizziness ?
User :   i have been on lot of stress.........but this weekend i was on vacation skiing. I didn't get enough sleep and i did try many recreational drugs...other than that that's it..
User :   no
Doctor :   Ok, here i would consider you have any sexually transmitted disease
User :   what can it be?
Doctor :   the symptoms you have could be simply due to lack of sleep and the drugs
Doctor :   well you need no medication for the same
User :   so you think i have or i dont any stds?
Doctor :   it will limit on its own ,
Doctor :   not at al ,
User :   i did sleep yeserday sincei got back from work, around 6.30-10pm, and then 11pm-7am..
Doctor :   one or two episodes of long sleep may not suffice
Doctor :   it will take some time , as there is some residual effect due of drugs too
User :   can i tell you the drugs i did?
Doctor :   yes, please . I can then be more sure
User :   friday started with 1/2gram of cocaine, we drove during the night where we smoke weed, and after driving a while, we had a pill of MDM, we arrived at 6.30am, woke up at 9 to skii, got back around 5pm, smoked weed again and after another mdm pill. During the night we had lots of tequila and vodka shots and smoked a bit more until 3.30am. Next day i woke up at 9.30 went skiing again, and after we smoke again. the next days we kept smoking weed again.
Doctor :   the exposure to the drugs which affect the brain was more in last days
Doctor :   the dizziness you have is surely due to the same
User :   ok.
Doctor :   it will take time for it to subside
User :   thanks, do you think i should do a urine test for any stds or am i safe?
Doctor :   drinking more water may help by speeding up the recovery
Doctor :   i do not see need for any STD here
Doctor :   sorry , No need for STD test here
User :   the oral was only for like 20-30seconds,
User :   and i didn't have any cuts when she did it
User :   it doesn't burn either
Doctor :   , then the risk is very negligible to nil
User :   ok thank you...
Doctor :   you are welcomne
Doctor :   Thanks for consulting me
User :   thanks,
Doctor :   Kindly provide your feedback
Doctor :   Bye for now
Doctor :   take Care
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor